# SDR DALA2018110106376

- Difficulty date: September 20, 2017
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 75,248 hours, 55,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 464
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ERA 561921-14 DTE IS REQUIRED ON THE FUSELAGE SKIN AT FS 464 BETWEEN L-30 AND L29L DUE TO A SKIN REPAIR. REF LOG PAGE 0807279 FOR ERA561921-14 REV B TRACKING. LOGPAGE TERMINATED, PERMANENT REPAIR REQUIRED ON DIFFERENT LOGPAGE PER ER/A 561921-14 REV B. (LP0221707)
